# SDR AALA20150901011

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 58,775 hours, 7,427 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE THE CTR HYD QTY LIGHT ILLUMINATED.  FOUND A LOOSE B NUT ON THE SEQUENCE VLV IN THE LT WW.  TIGHTENED NUT & SERVICED HYD TO FULL.  PERFORMED LEAK CHECK IAW AMM 12-12-01 & AMM 32-32-11.  SYS CHECKED NORMAL.
